MathSciNet Relay Station
MathSciNet bibliographic data
MR1363778 47D03 (47A10 47D06)
Räbiger, F.; Ricker, W. J. $C_0$-groups and $C_0$-semigroups of linear operators on hereditarily indecomposable Banach spaces. Arch. Math. (Basel) 66 (1996), no. 1, 60–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement